# SDR DALA2024052905614

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 53,994 hours, 25,941 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Part serial: 1737RP
- Condition: Low Pressure
- Location: R2 Door
- Part time: 44,477 hours, 18,747 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 R2 DOOR SLIDE PRESSURE LOW. CORRECTIVE ACTION: R&R R2 DOOR SLIDE WORK ACCOMPLISHED ON AMDS CARD. (0364665)
